JOURNAL BROWSE
Search
Advanced SearchSearch Tips
SHADOWABLE CHAIN TRANSITIVE SETS OF C1-GENERIC DIFFEOMORPHISMS
facebook(new window)  Pirnt(new window) E-mail(new window) Excel Download
 Title & Authors
SHADOWABLE CHAIN TRANSITIVE SETS OF C1-GENERIC DIFFEOMORPHISMS
Lee, Keon-Hee; Wen, Xiao;
  PDF(new window)
 Abstract
We prove that a locally maximal chain transitive set of a -generic diffeomorphism is hyperbolic if and only if it is shadowable.
 Keywords
chain transitive;generic;hyperbolic;shadowable;
 Language
English
 Cited by
1.
LIMIT WEAK SHADOWABLE TRANSITIVE SETS OF C1-GENERIC DIFFEOMORPHISMS,;;

대한수학회논문집, 2012. vol.27. 3, pp.613-619 crossref(new window)
2.
GENERIC DIFFEOMORPHISM WITH SHADOWING PROPERTY ON TRANSITIVE SETS,;;;

충청수학회지, 2012. vol.25. 4, pp.643-653 crossref(new window)
3.
ROBUSTLY TRANSITIVE SETS WITH SHADOWING,;

충청수학회지, 2012. vol.25. 4, pp.725-730 crossref(new window)
4.
HYPERBOLICITY OF CHAIN TRANSITIVE SETS WITH LIMIT SHADOWING,;;;

대한수학회보, 2014. vol.51. 5, pp.1259-1267 crossref(new window)
5.
ON C1-GENERIC HYPERBOLICITY OF HOMOCLINIC CLASSES,;;;

Proceedings of the Jangjeon Mathematical Society, 2015. vol.18. 3, pp.277-286
1.
Regular maps with the specification property, Discrete and Continuous Dynamical Systems, 2013, 33, 7, 2991  crossref(new windwow)
2.
Average Shadowing Property With Non Uniformly Hyperbolicity on Periodic Points, Journal of Dynamical Systems and Geometric Theories, 2014, 12, 1, 11  crossref(new windwow)
3.
Expansive transitive sets for robust and generic diffeomorphisms, Dynamical Systems, 2017, 1  crossref(new windwow)
4.
Usual limit shadowable homoclinic classes of generic diffeomorphisms, Advances in Difference Equations, 2012, 2012, 1, 91  crossref(new windwow)
5.
Hyperbolicity and types of shadowing for $C^1$ generic vector fields, Discrete and Continuous Dynamical Systems, 2013, 34, 7, 2963  crossref(new windwow)
6.
Shadowing, expansiveness and specification for C1-conservative systems, Acta Mathematica Scientia, 2015, 35, 3, 583  crossref(new windwow)
7.
HYPERBOLICITY OF CHAIN TRANSITIVE SETS WITH LIMIT SHADOWING, Bulletin of the Korean Mathematical Society, 2014, 51, 5, 1259  crossref(new windwow)
8.
THE LOCAL STAR CONDITION FOR GENERIC TRANSITIVE DIFFEOMORPHISMS, Communications of the Korean Mathematical Society, 2016, 31, 2, 389  crossref(new windwow)
 References
1.
F. Abdenur, Generic robustness of spectral decompositions, Ann. Scient. Ec. Norm. Sup. (4) 36 (2003), no. 3, 213-224.

2.
F. Abdenur and L. J. Diaz, Pseudo-orbit shadowing in the $C^{1}$ topology, Discrete Contin. Dyn. Syst. 17 (2007), no. 2, 223-245. crossref(new window)

3.
C. Bonatti and S. Crovisier, Recurrence et genericite, Invent. Math. 158 (2004), no. 1, 33-104.

4.
S. Crovisier, Periodic orbits and chain-transitive sets of $C^{1}$-diffeomorphisms, Publ. Math. Inst. Hautes Etudes Sci. 104 (2006), 87-141. crossref(new window)

5.
K. Lee and M. Lee, Hyperbolicity of $C^{1}$-stably expansive homoclinic classes, Discrete Contin. Dyn. Syst. 27 (2010), no. 3, 1133-1145. crossref(new window)

6.
R. Mane, An ergodic closing lemma, Ann. of Math. (2) 116 (1982), no. 3, 503-540. crossref(new window)

7.
K. Sakai, $C^{1}$-stably shadowable chain components, Ergodic Theory Dynam. Systems 28 (2008), no. 3, 987-1029.

8.
M. Sambarino and J. Vieitez, On $C^{1}$-persistently expansive homoclinic classes, Discrete Contin. Dyn. Syst. 14 (2006), no. 3, 465-481. crossref(new window)

9.
M. Sambarino and J. Vieitez, Robustly expansive homoclinic classes are generically hyperbolic, Discrete Contin. Dyn. Syst. 24 (2009), no. 4, 1325-1333. crossref(new window)

10.
X. Wen, S. Gan, and L. Wen, $C^{1}$-stably shadowable chain components are hyperbolic, J. Differential Equations 246 (2009), no. 1, 340-357. crossref(new window)

11.
D. Yang and S. Gan, Expansive homoclinic classes, Nonlinearity 22 (2009), no. 4 729-733. crossref(new window)